# SDR MASA200700159

- Difficulty date: March 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 21,836 hours, 17,714 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7202 IAD - REPORTED STAB CHANNEL NR 1 W/ NOT ENGAGE.  MX REMOVED AND REINSTALLED THE HSTCU, AND COULD NOT DUPLICATE THE PROBLEM.
